# SDR R61A201510270807

- Difficulty date: October 27, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 21,613 hours, 16,966 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, AFT SERVICE DOOR STOP, BOTTOM FWD EDGE IS CORRODED.  MAINTENANCE R & R AFT SERVICE DOOR STOP IAW AMM 52-42-00, PN NAS509-7, NUT.
